# SDR SWAA032080

- Difficulty date: September 18, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 41,278 hours, 37,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER EMERGENCY FLASHLIGHT POWER IND INOP.  REMOVED AND REPLACED FLASLIGHT ASSY PER MM.
